MathSciNet Relay Station
MathSciNet bibliographic data
MR2644304 (2011e:65261) 65N30 (65N12)
Chen, Shaochun; Liu, Mingfang; Qiao, Zhonghua An anisotropic nonconforming element for fourth order elliptic singular perturbation problem. Int. J. Numer. Anal. Model. 7 (2010), no. 4, 766–784.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement